Singular Solution to Special Lagrangian Equations
By Nikolai Nadirashvili, S. Vladuts. 2009
58 citations recorded by the source corpus.
We prove the existence of non-smooth solutions to Special Lagrangian Equations in the non-convex case.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/9c0873960dc3fcec14143b2dde22db36393c3cbd
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
Citations in the corpus
- Hessian estimates for special Lagrangian equations with critical and supercritical phases in general dimensions (2011, methodology): “ 2, Amer. Math. Soc., Providence, RI, 1986. [MS] Michael, James H. and Simon, Leon M., Sobolev and mean-value inequalities on generalized submanifolds of Rn. Comm. Pure Appl. Math. 26(1973), 361–379. [NV] Nadirashvili, Nicolai and Vl˘adu¸t, Serge, Singular solution to Special Lagrangian Equations. A”